# SDR WX0A2020031373485

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 57,839 hours, 23,031 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AC
- Part serial: 590603
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(EMERGENCY DECLARED) CAB PR SYS 1 FAULT AT CRUISE  / REPLACED CABIN PRESS CONTROL UNIT "
